Q. Will Minoxidil with Eclipta Alba help in hair regrowth?

Answered by
Dr. Rashmi Singh
and medically reviewed by iCliniq medical review team.
Published on Jan 12, 2019

Hello doctor,

I am suffering from alopecia. Can I use Tugain Foam 10 % Minoxidil hair gain treatment as well as Morpheme Bhringraja (Eclipta Alba) for hair and skin care 500 mg extract 60 Veg capsules together for the better result?

Dr. Rashmi Singh

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hello,

Welcome to icliniq.com.

I read your question but unable to understand what kind of alopecia are you having and how severe it is. If it is in the beginning stage, Minoxidil can reduce your hair fall. Use 5 % Minoxidil instead of 10, as 10 can be very irritating to the scalp. Eclipta alba has reported hair growth properties but research is more in favor of locally applied ether or ethanol-based extract rather than oral medication. But yes, there are reported benefits in grown factors seen with Eclipta alba, so you can continue taking that. Take supplements containing biotin like Follihair for augmenting the growth. If your hair growth is still not satisfactory, please discuss with your dermatologist about starting you on low dose Finasteride. (1 mg alternate days). Review with us after one month.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Is it safe to use Minoxidil continuously for male pattern baldness?

Query: Hi doctor, I am suffering from male pattern baldness along with dandruff. Because of dandruff, I keep on itching my scalp. I consulted a doctor, and she recommended me to use Betamethasone dipropionate and Zinc sulphate lotion along with Adgain capsule and a mild medicated shampoo. I used these prod...  Read Full >>


Dr. Kakkar
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello. Welcome to icliniq.com. I have read your query in detail and understood your concern. As far as Betamethasone dipropionate and Zinc sulphate lotion is concerned, it is mainly given for dandruff or seborrheic dermatitis and hair fall due to it. It has no effect on androgenetic hair loss. Si...  Read Full

Are hair fall, skin infections, and overweight due to hypothyroidism?

Query: Hello doctor, I have hypothyroidism. With that, I am facing hair fall, skin infections, overweight, high cholesterol, and memory loss. Are all these happening because of thyroid or there are other factors involved? I am a firm believer in Ayurveda but can this be treated with Ayurveda permanently? ...  Read Full >>


Dr. Ishwar Chandra Rai
Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. Hypothyroidism may cause these symptoms as you have described. But it is other possibilities too. Hair fall may be due to infection, excessive use of different kinds of shampoo and conditioner, changes in food habits and water, stress, etc. Stress and anxiety may lead t...  Read Full

Is hair fall common after a surgery?

Query: Hi doctor, Last year, I noticed hair fall. Then, I had a surgery for appendix and post surgery my hair fall increased severely. I have checked vitamin D, B12 and ferritin levels. Everything is normal. Since, I am a vegetarian my doctor put me on some multivitamin tablets. I am also taking biotin tab...  Read Full >>


Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. You are suffering from acute telogen effluvium. Telogen effluvium¬†is a self-limiting disorder and is very common after any surgical procedure. Keep taking the multivitamins and there is no need for Minoxidil because it is mainly for androgenic alopecia. If you applied it...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.